MAUDE Adverse Event Report: MIO¿; INSET II 46/6 PCC PINK

MIO¿; INSET II 46/6 PCC PINK
Lot Number 5242019
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the patient faced a bent cannula issue and had high blood glucose level reported to be 30.8 mmol/l at the time of incident.The patient went to the emergency room for severe diabetic ketoacidosis and high blood glucose level (30 mmol/l).The patient received insulin as corrective treatment in the hospital.The patient was hospitalized for two days and blood glucose level was 11.3 mmol/l at the time of this report.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 46/6 PCC PINK
MDR Report Key8577149
Report Number3003442380-2019-01451
Device Sequence Number2191533
Product Code FPA
UDI-Device Identifier05705244007376
UDI-Public05705244007376
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/01/2021
Device Lot Number5242019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date05/03/2019
Patient Sequence Number1